Invisible Illness Awareness Week 2016: Our Voices Need to Be Heard
Never heard of Invisible Illness Awareness Week? You're not alone. Jody Smith sheds a little light to make it more visible
Discuss the article on the Forums.

taking too much L-methylfolate causes Jaundice?

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by rik1, Jan 12, 2016.

  1. rik1

    rik1

    Messages:
    1
    Likes:
    0
    Hi
    3 weeks ago i started taking L-methylfolate ~11mg a day , thinking it may help with depression. a week ago i developed Jaundice, i feel sick & tired, skin is yellow and very itchy , dark urine. i already have gilbert syndrome, but this is severe. a week ago i stopped taking L-methylfolate, but the symptoms won't go away. i tried taking b12 but it did not help.
     
  2. Gondwanaland

    Gondwanaland Senior Member

    Messages:
    4,808
    Likes:
    3,816
    It seems you have something else going on that needs medical attention.
     
    Little Bluestem likes this.
  3. ahmo

    ahmo Senior Member

    Messages:
    4,420
    Likes:
    6,750
    Northcoast NSW, Australia
  4. Valentijn

    Valentijn Senior Member

    Messages:
    14,281
    Likes:
    45,882
    @rik1 - Please go to your doctor or clinic ASAP. Let the receptionist know what your symptoms are so you can get in quickly.
     
    Little Bluestem likes this.
  5. Freddd

    Freddd Senior Member

    Messages:
    4,955
    Likes:
    1,498
    Salt Lake City
    @rik1
    Sounds like liver problems such as I recently have suffered after taking a specific antibiotic known to do that sometimes. You need to get to a doctor and get tested, sooner rather than later. You need to find the cause if possible and stop doing it. Some common causes can be APAP, alcohol, some medications (some antibiotics and antifungals), some herbs, some viruses. This is not caused by methylfolate or other vitamins. Good luck.
     

See more popular forum discussions.

Share This Page